Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Muscle weakness, groin strain, pressure behind eye, numbness on one side of face, twitching calve. Suspicion of MS, taken anti-convulsant. Help?

MUSCLE WEAKNESS RIGHT SIDE AND FEEL SLOWER CAUSING GROIN STRAIN; PRESSURE BEHIND MY RIGHT EYE; NUMBNESS RIGHT SIDE OF FACE EVEN MY TONGUE; MUSCLE SPASMS AND TWITCHING RIGHT SIDE CALVE AND ARM- HAD MRI IN JANUARY NEGATIVE BEEN TO RHEUMATOLOGIST AND HE THOUGHT POSSIBLE MS; NUEROLOGIST GAVE ME ANTI CONVULSANT FOR NERVE DAMAGE AND CARPAL TUNNEL SYNDROME , BUT HAS NO CLUE ABOUT OTHER ...PLEASE HELP 36 YR 5 2 122 LBS RUN 3MILES 5X WEEK
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Homeopath 's  Response
You should take medicine that provide strength to your muscular and nervous system. Homeopathy have many medicines that act on one side of the body and You have problems of Right side of the body, Homeopathy that can cure these symptoms. When you start taking Homeopathic medicine, All of your problems will go away gradually.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor